# SDR 2018FA0000083

- Difficulty date: January 2, 2018
- Submitted: March 13, 2018
- Operation: General aviation
- Aircraft: N873ST
- Make and model: Bell 407
- Aircraft serial: 54500
- Engine: Allsn 250C47B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT POWER WAS APPLIED, CREW OBSERVED ENGINE CHIP DETECTOR LIGHT CAME ON, WENT OFF AND THEN STAYED ON.  REMOVED BOTH CHIP DETECTORS AND FOUND SIGNIFICANT METAL ON BOTH PLUGS.  AIRCRAFT WAS GROUNDED.
